# SDR MASA200400111

- Difficulty date: February 26, 2004
- Submitted: March 17, 2004
- Operation: Air carrier
- Aircraft: N852MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145567
- Aircraft time: 4,618 hours, 4,149 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Contaminated
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW RETURNED TO FIELD FOR A LAV SMOKE DETECT MSG IN-FLIGHT.  DCA MX REMOVED DEBRIS FROM SMOKE DETECTOR.  OP CHECKS GOOD.  NO PARTS USED.
